A note on pairs of regular foliations on the solid torus

Nenhuma Miniatura disponível

Data

2014

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

We discuss the geometry of the pair of foliations on a solid torus given by the Reeb foliation together with discs transverse to the boundary of the torus.

Descrição

Idioma

Inglês

Como citar

International Journal of Applied Mathematics, v. 27, n. 2, p. 121-125, 2014.

Itens relacionados

Financiadores